# SDR ASOA2014072410963

- Difficulty date: July 14, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,793 hours, 22,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 20R AT FS 310-349, TO BE CORRODED WITH DEEP PITTING DAMAGE.  REMOVED STRINGER AT 20R FS 310-349, DUE TO DEEP PITTING CORROSION FOUND IAW SRM 51-42-06-001-001 & 51-42-21-001-01.  INSTALLED FASTENERS IN STR20, FROM FS 310-FS 349 COMMON TO SKIN & STRINGER REF DWG SH670-31950 & SH 670-32-420.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  LOCATED FASTENER HOLES COMMON TO SKIN PANEL AND ATTACHING INTERCOSTAL ON SERVICABLE STRINGER IAW SRM 51-40-11-001-001-A01 AND DWG SH670-32420.  INSTALLED FASTENERS IN STR 20 COMMON TO STR 20 & INTERCOSTAL REF DWG SH670-31950 & SRM 51-42-06-001-001.  INSTALLED INTERCOSTAL GUSSETS FS 310 & 349 AND ATTACH CLIPS ON UPPER LOG OF INTERCOSTAL REF DWG SH670-31950 & SRM 51-42-21-001-0010.
